Annals of Mathematical Statistics

The Likelihood Test of Independence in Contingency Tables

S. S. Wilks

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 6, Number 4 (1935), 190-196.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177732564

Digital Object Identifier
doi:10.1214/aoms/1177732564

Zentralblatt MATH identifier
61.1311.01

JSTOR
links.jstor.org

Citation

Wilks, S. S. The Likelihood Test of Independence in Contingency Tables. Ann. Math. Statist. 6 (1935), no. 4, 190--196. doi:10.1214/aoms/1177732564. https://projecteuclid.org/euclid.aoms/1177732564


Export citation